# SDR FDEA201610043449

- Difficulty date: October 4, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 76,095 hours, 18,437 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB39546
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE CAVITY AT STA XOS 667 RIB DOUBLER FOUND   CRACKED.  REMOVED AND REPLACED IAW SRM 51-31-01-0G, DWG #ARB3954 REV K.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
